# SDR 2001UALA00678

- Difficulty date: May 9, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Aircraft time: 58,750 hours, 50,700 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: V9677418173
- Part serial: 1115L
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK SHAKER ACTIVATED DURING TAKEOFF.  *S/D*  REPLACED RIGHT FLAP POSITION TRANSMITTER.
